Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


neuropathy
Aug 6, 2007

Hello Docs,

Thanks again for your time hereits really valuable!! I have a question about the possible onset of neuropathy. I have noticed tightness in the rear of my left leg and sometimes pain in my left foot. I notice the tightness when I stand and pain also in the back of my thigh when I sit. I have also been have been diagnosed with Hemepleric Migraines of which Im being treated with Verapamil, I wonder if my Migraines are contributing to this condition which I had before I started HIV meds. I take Sustiva and Epzicom with a VL undet and cd4 of 680. Anyway does this sound like PN? Does PN generally effect one or both sides of the body? This condition seems to come and go.

Thanks

Response from Dr. Henry

HIV related or antiretroviral -related neuropathy generally is bilateral and starts with the toes/feet and then moves upwards. It also tends to be fairly constant. The localized nature of your symptoms would make HIV drug related neuropathy fairly unlikely. Additionally, your particular HIV regimen has a low rate of neuropathy associated with it. KH



Previous
Work Performance
Next
Fast heart rate

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement